# SDR CALA2022101402794

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 141N5162U57
- Condition: Corroded
- Location: Sta 400 Rbl17
- Component: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0480)  MAIN CABIN FLOOR STRUCTURE STA 400 RBL17 FLOOR PANEL SUPPORT CORRODED ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NRC# 9282308 REMOVED DAMAGE TO FLOOR SUPPORT, ORIGINAL MAT. .050 REMOVED AND BAC DWG 141N5162 REV.B REMOVED DOT. REF HAECO GSO .010 REMAINING .040 FOUND TO BE OUT OF LIMITS IAW BAC DWG MECH V935477 QC453 141N5162 AND SRM 53-00-51 FIG 101 DET. III.RECEIVED NEW PART. 141N5182U57 PO: 1041786.1 AND INSTALLED IAW SRM  51-40-02 INFO TOOL NO T8224L CAL DUE 15OCT22 EFSR # 1030131
